# SDR FDEA201312102946

- Difficulty date: December 10, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 44,979 hours, 24,192 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A5711109220300
- Condition: Cracked
- Location: Center Wing
- Part time: 44,979 hours, 24,192 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FUSELAGE CTR WING BOX REAR SPAR HOLE, G, CRACKED.  COMPLIED WITH EA6-5710-T0303333.
